# SDR 96ZZZM790

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND LONGERON 30 CRACKED APPROXIMATELY 10 INCHES FROM STATION 794, AFT TO SPLICE.  REPLACED LONGERON 30 FROM STATION 756 TO 813 PER SRM 51-30 AND TWA STANDARD PRACTICES.
